# SDR ASOA201000277

- Difficulty date: February 18, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 19,673 hours, 16,830 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD ANCHOR FITTING IS CRACKED AND HAS CORRODED HARDWARE.  REMOVED AND REPLACED FWD PASSENGER DOOR COUNTERBALANCE ANCHOR FITTING IAW AMM 52-11-17-000-804 AND 52-11-17-400-804.  ADJUSTED PASSENGER DOOR COUNTERBALANCE IAW AMM TASK 52-11-17-820-802. OPS CHECK GOOD.
